| Model Number |
TA4548L |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, when the surgeon performed a full, complete squeeze of the handle, the staples did not deploy.The handle returned to the open position following the first squeeze.The surgical time was extended by 15 minutes.A new device was used to resolve the issue.
Event or Problem Description
According to the reporter, during a an anterior resection, when the surgeon performed a full, complete squeeze of the handle, the staples did not deploy.The handle returned to the open position following the first squeeze.The surgical time was extended by 15 minutes.A new device was used to resolve the issue.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.